| Catalog Number |
1400450-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the right coronary artery (rca) with heavy calcification and moderate tortuosity.The 4.5x12mm nc trek neo balloon dilatation catheter (bdc) was advanced to the lesion without resistance; however, the balloon ruptured at 18 atmospheres during the second inflation.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.